# SDR EISA99234

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 1166-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD REVEALED CORROSION OF FLOOR SUPPORT IN MAIN CABIN BETWEEN BS 1166 AND AND BS 1183 LBL 19.  REMOVED DAMAGED AREA PER SRM 51-10-6, FABRICATED AND INSTALLED FILLER AND DOUBLER PER SRM 51-50-2.    TT:  65,345:17 HOURS.  TC:  43,816.  (X)
